# SDR FDEA200906202333

- Difficulty date: June 20, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 31,808 hours, 18,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172769
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT HAS 2 CRACKED RIBS ON EITHER SIDE OF THE ACTUATOR FWD MOUNT.  REMOVED L/E SLAT ACCESS PANEL IAW SRM 51-30-2.  REMOVED DAMAGED RIBS AT NR4   SLAT 2 EACH IAW SRM 51-30-2.  LOCATED AND DRILLED NEW RIBS IAW SRM 51-30-5 RIB PN 65-17276-9 AND 65-17276-11.  INSTALLED NEW RIBS IAW SRM 51-30-2 CLOSED L/E SLAT ACCESS PANELS IAW SRM 51-30-2.
